# SDR SIMA20120907007

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 22,193 hours, 18,964 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOR FLIGHT 4304, TROUBLESHOT ELEVATOR IT WOULD NOT PUSH FORWARD DURING LANDING.  PERFORM CHECK OF GUST LOCK SYSTEM.  PERFORMED GENERAL VISUAL INSPECTION AND OPERATIONAL CHECK OF ELEVATOR GUST LOCKS.  NO DEFECTS NOTED AT THIS TIME IAW EMB 145 AMM 27-31-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
